# SDR 2002FA0000382

- Difficulty date: February 13, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Corroded
- Location: Fuselage
- Part time: 70,757 hours, 30,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SECTION, FORWARD E/E, SURFACE CORROSION ON TOP OF STRINGER 38, FS 297 TO FS 312, BL 45.  MAINTENANCE REPAIRED STRINGER AT FS 297 TO 312 IAW SB.
